# SDR DALA2025071705382

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N958DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39823
- Aircraft time: 23,291 hours, 17,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REPLACED MISSING PATHWAY LIGHTING. REF B737 AMM 33-52.
